Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pregnant, took Vagisil for yeast infection, had sex with it, irritation and pain. What to do ?

Hi im 33 weeks pregnant and i recently found out i had a yeast infecr monday. I got a over counter cream called vagisil to help with itching, after 2 days of using the cream i forgot i had the cream on during intercourse and ever since then its been painful and very irritated to were i can t Can barely close my legs, its puffy red hot and irrited HELP
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
I should give some advice:
When you are using medication you should interrupt intercourse minimally 5-7 days
Often should take the medication and the partner
Possible reservoirs of infection may also lead to recontamination and should be treated(skin,digitis,nail beds,umbilicus,bladder)
Pregnancy is a predisposing factor
Use the cream 2-3 times daily
Keep the personal hygiene
(When you use cream you should wash than wipe and than apply 2-3 time daily and for your partenr)

take care of your self

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor